MathSciNet Relay Station
MathSciNet bibliographic data
MR743629 (87i:46146a) 46L80 (18F25 19K14 19K56 46L05 58G12)
de la Harpe, P.; Skandalis, G. Déterminant associé à une trace sur une algébre de Banach. (French) [Determinant associated with a trace on a Banach algebra] Ann. Inst. Fourier (Grenoble) 34 (1984), no. 1, 241–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement